University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Lamb, JSW"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Buono, P-L, Lamb, JSW and Roberts, M (2008) Bifurcation and branching of equilibria in reversible-equivariant vector fields NONLINEARITY, 21 (4). 625 - 660. ISSN 0951-7715

Buono, PL, Lamb, JSW and Roberts, M (2008) Bifurcation and branching of equilibria in reversible-equivariant vector fields NONLINEARITY, 21 (4). 625 - 660. ISSN 0951-7715

Lamb, JSW, Melbourne, I and Wulff, C (2003) Bifurcation from periodic solutions with spatiotemporal symmetry, including resonances and mode interactions JOURNAL OF DIFFERENTIAL EQUATIONS, 191 (2). 377 - 407. ISSN 0022-0396

Hoveijn, I, Lamb, JSW and Roberts, RM (2003) Normal forms and unfoldings of linear systems in eigenspaces of (anti)-automorphisms of order two JOURNAL OF DIFFERENTIAL EQUATIONS, 190 (1). 182 - 213. ISSN 0022-0396

This list was generated on Sun Oct 26 03:03:19 2014 GMT.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800